A subspace theorem for ordinary linear differential equations

Miller, A.A. (1991) A subspace theorem for ordinary linear differential equations. Journal of the Australian Mathematical Society, 50(2), pp. 320-332. (doi: 10.1017/S144678870003278X)

Full text not currently available from Enlighten.


The study of the S-unit equation for algebraic numbers rests very heavily on Schmidt's Subspace Theorem. Here we prove an effective subspace theorem for the differential function field case, which should be valuable in the proof of results concerning the S-unit equation for funrtion field.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Miller, Professor Alice
Authors: Miller, A.A.
College/School:College of Science and Engineering > School of Computing Science
Journal Name:Journal of the Australian Mathematical Society
Published Online:09 April 2009

University Staff: Request a correction | Enlighten Editors: Update this record